# SDR A6WA200940033

- Difficulty date: January 6, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 12,972 hours, 12,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

131193-64 CRACK FOUND ON LWR ANGLE OF CARGO DOOR BEAM FS 621.  LWR ANGLE OF CARGO DOOR BEAM FS 621 REPLACED IAW SRM 51-42-20.  (K)
